# SDR UIEA2025122001354

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 62,489 hours, 11,727 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 99055710
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE EICAS MSG AFTER T/O & ALT DISAGREE EICAS MSG AT 7000 FT.  REMOVED AND REPLACED L/H AIR DATA COMPUTER IAW AMM 34-12-01. PITOT STATIC LEAK CHK OK IAW AMM 34-11-00. ALTIMETER SYSTEM ACCURACY TEST OK IAW AMM 34-41-00. REMOVED AND REPLACED LEFT UPPER PITOT STATIC PROBE IAW AMM 34-11-01. MAIN PITOT STATIC PROBE & PITOT STATIC LEAK CHECK GOOD IAW AMM 34-11-00.  )
